Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some examples of square integrable representations of semisimple $ p$-adic groups

Author: George Lusztig
Journal: Trans. Amer. Math. Soc. 277 (1983), 623-653
MSC: Primary 22E50; Secondary 12B27, 20G05
MathSciNet review: 694380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct irreducible representations of the Hecke algebra of an affine Weyl group analogous to Kilmoyer's reflection representation corresponding to finite Weyl groups, and we show that in many cases they correspond to a square integrable representation of a simple $ p$-adic group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 12B27, 20G05

Retrieve articles in all journals with MSC: 22E50, 12B27, 20G05

Additional Information

PII: S 0002-9947(1983)0694380-4
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia